# SDR ASAA2022102540463

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,489 hours, 16,584 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED MULTIPLE TIMES AFTER LANDING DURING TAXI IN. WHEN FMC RESTORED ITSELF , FAILURE OCCURRED AGAIN WITHIN ONE MINUTE. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF FMC IAW B737-800 AMM 34-61-00-710-801. NO DEFECTS NOTED.
